MathSciNet Relay Station
MathSciNet bibliographic data
MR1289830 14D20 (14H60 14K25 17B67 22E67 81T40)
Kumar, Shrawan; Narasimhan, M. S.; Ramanathan, A. Infinite Grassmannians and moduli spaces of $G$-bundles. Math. Ann. 300 (1994), no. 1, 41–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement